Advertisement

Acta Applicandae Mathematicae

, Volume 101, Issue 1–3, pp 243–254 | Cite as

On the Higher Poisson Structures of the Camassa–Holm Hierarchy

  • Giovanni Ortenzi
  • Marco Pedroni
  • Vladimir Rubtsov
Article

Abstract

We find a generating series for the higher Poisson structures of the nonlocal Camassa–Holm hierarchy, following the method used by Enriques, Orlov, and third author for the KdV case.

Keywords

Camassa–Holm equation Integrability Hamiltonian structures Symplectic structures Recursion operators Symmetries Conservation laws Bi-Hamiltonian approach 

PACS

02.30.Ik 11.30.-j 

Mathematics Subject Classification (2000)

37K10 35Q53 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abenda, S., Grava, T.: Modulation of Camassa-Holm equation and reciprocal transformations. Ann. Inst. Fourier (Grenoble) 55(6), 1803–1834 (2005) zbMATHMathSciNetGoogle Scholar
  2. 2.
    Arkad’ev, V., Pogrebkov, A., Polivanov, M.: Expansions with respect to squares, symplectic and Poisson structures associated with the Sturm-Liouville problem. I. Teor. Mat. Fiz. 72, 323–339 (1987) (Russian). [Theor. Math. Phys. 72, 909–920 (1987) (English)] zbMATHMathSciNetGoogle Scholar
  3. 3.
    Arkad’ev, V., Pogrebkov, A., Polivanov, M.: Expansions with respect to squares, symplectic and Poisson structures associated with the Sturm-Liouville problem. II. Teor. Mat. Fiz. 75, 170–186 (1988) (Russian). [Theor. Math. Phys. 75, 448–460 (1988) (English)] zbMATHMathSciNetGoogle Scholar
  4. 4.
    Camassa, R., Holm, D.D.: An integrable shallow water equation with peaked solitons. Phys. Rev. Lett. 71, 1661–1664 (1993) zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Casati, P., Lorenzoni, P., Ortenzi, G., Pedroni, M.: On the local and nonlocal Camassa-Holm hierarchies. J. Math. Phys. 46, 042704 (2005) CrossRefMathSciNetGoogle Scholar
  6. 6.
    Constantin, A., Gerdjikov, V., Ivanov, R.: Generalised Fourier transform for the Camassa-Holm hierarchy. Preprint, nlin SolvInt, arXiv:0707.2048 Google Scholar
  7. 7.
    Dubrovin, B., Zhang, Y.: Normal forms of hierarchies of integrable PDEs, Frobenius manifolds and Gromov-Witten invariants. Preprint, arXiv:math.DG/0108160 Google Scholar
  8. 8.
    Enriquez, B., Orlov, A., Rubtsov, V.: Higher Hamiltonian structures (the sl 2 case). JETP Lett. 58(8), 658–664 (1993). [Translated from Pisma Z. Eksp. Teor. Fiz. 58(8), 677–683 (1993) (Russian)] MathSciNetGoogle Scholar
  9. 9.
    Faddeev, L., Takhtajan, L.: Hamiltonian Methods in the Theory of Solitons. Springer Series in Soviet Mathematics. Springer, Berlin (1987). 592 pp. zbMATHGoogle Scholar
  10. 10.
    Falqui, G.: On a Camassa-Holm type equation with two dependent variables. J. Phys. A 39(2), 327–342 (2006) zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Gel’fand, I., Zakharevich, I.: On the local geometry of a bi-Hamiltonian structure. In: The Gel’fand Mathematical Seminars, 1990–1992, pp. 51–112. Birkhäuser Boston, Boston (1993) Google Scholar
  12. 12.
    Golovko, V., Kersten, P., Krasil’shchik, I., Verbovetsky, A.: On integrability of the Camassa-Holm equation and its invariants. A geometrical approach. Acta Appl. Math. (2008) doi: 10.1007/s10440-008-9200-z
  13. 13.
    Gorsky, A., Marshakov, A., Orlov, A., Rubtsov, V.: On third Poisson structure of KdV equation. Teor. Mat. Fiz. 103(3), 461–466 (1995) (Russian). [Theor. Math. Phys. 103(3), 701–705 (1995) (English)] MathSciNetGoogle Scholar
  14. 14.
    Guha, P.: Geodesic flow on the Bott-Virasoro group and deformed Hunter-Saxton equation. Inverse Probl. 20(5), 1479–1484 (2004) zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Khesin, B., Misiolek, G.: Euler equations on homogeneous spaces and Virasoro orbits. Adv. Math. 176, 116–144 (2003) zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Lorenzoni, P., Pedroni, M.: On the bi-Hamiltonian structures of the Camassa-Holm and Harry Dym equations. Int. Math. Res. Not. 75, 4019–4029 (2004) CrossRefMathSciNetGoogle Scholar
  17. 17.
    Magri, F.: A simple model of the integrable Hamiltonian equation. J. Math. Phys. 19, 1156–1162 (1978) zbMATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Magri, F., Casati, P., Falqui, G., Pedroni, M.: Eight lectures on Integrable Systems. In: Kosmann-Schwarzbach, Y. et al. (eds.) Integrability of Nonlinear Systems. Lecture Notes in Physics, vol. 495, 2nd edn, pp. 209–250. Springer, Berlin (2004) Google Scholar
  19. 19.
    Magri, F., Falqui, G., Pedroni, M.: The method of Poisson pairs in the theory of nonlinear PDEs. In: Direct and Inverse Methods in Nonlinear Evolution Equations, Lectures Given at the C.I.M.E. Summer School (Cetraro, 1999). Lecture Notes in Physics, vol. 632, pp. 85–136. Springer, Berlin (2003) Google Scholar
  20. 20.
    Maltsev, A., Novikov, S.: On the local systems Hamiltonian in the weakly non-local Poisson brackets. Physica D 156(1–2), 53–80 (2001) zbMATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Manna, M., Neveu, A.: A singular integrable equation from short capillary-gravity waves. Preprint, arXiv:physics/0303085 Google Scholar
  22. 22.
    Olver, P.J., Rosenau, P.: Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support. Phys. Rev. E 53, 1900–1906 (1996) CrossRefMathSciNetGoogle Scholar
  23. 23.
    Reyes, E.G.: Geometric integrability of the Camassa–Holm equation. Lett. Math. Phys. 59, 117–131 (2002) zbMATHCrossRefMathSciNetGoogle Scholar
  24. 24.
    Weinstein, A.: Poisson structures and Lie algebras. In: The Mathematical Heritage of Élie Cartan, Lyon, 1984, Numer Hors Ser., pp. 421–434. Astérisque, Paris (1985) Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  • Giovanni Ortenzi
    • 1
    • 5
  • Marco Pedroni
    • 2
  • Vladimir Rubtsov
    • 3
    • 4
  1. 1.Dipartimento di Fisica Nucleare e TeoricaUniversità di PaviaPaviaItaly
  2. 2.Dipartimento di Ingegneria dell’Informazione e Metodi MatematiciUniversità di BergamoDalmineItaly
  3. 3.LAREMA, UMR 6093 du CNRS, Département de Mathématiques UFR SciencesUniversité d’Angers, 2Angers Cedex 01France
  4. 4.Mathematical Physics GroupTheory Division ITEPMoscowRussia
  5. 5.I.N.F.N. Sezione di PaviaPaviaItaly

Personalised recommendations